# SDR COMA9710026

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Moisture Contam
- Location: Lt/Rt Green
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOTH LOW PRESS RES L/R AND GREEN SYS INDICATORS WENT TO 0 QUANTITY.  THAWED OUT PNEUMATIC LINERS AND PURGED MOISTURE FROM SYS, OPERATIONAL CHECK GOOD.
